# SDR R61A2020112100801

- Difficulty date: November 2, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17008669005
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT GEAR WELL FR 52 CRACK, DMI NR R794484/1.  REPLACED FR 52 RIB PN 170-08669-005, IAW SRM 51-41-01.  A/C REMAINS IN YQG FOR COMPLETION.  SEE AAR NRC NR 4500797-1000-0063 FOR WORK PERFORMED.
